MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, MONOBLOCK SCREW; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, MONOBLOCK SCREW; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, MONOBLOCK SCREW
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 03/22/2024, it was reported by a sales representative via phone that an ar-9560-24s modular glenoid system monoblock screw baseplate did not slide on the glenoid pin.It appears the screw was not centered, and it was wobbling, not allowing it to seat correctly.The case was completed using a new ar-9560-24s modular glenoid system monoblock screw baseplate.This was discovered during an rts procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-9560-24s was received for investigation.Functional testing doesn't apply to this device.Upon visual inspection, a bend and nicks in the threads were noted.The most likely cause(s) for the reported failure can be attributed to user error, improper bone preparation, or misaligned insertion.According to dfu-0189-6 at revision 0.E.Warnings.19.Failure to properly align and completely seat the components together can lead to disassociation.Proper technique must be followed to ensure there is no bony or soft tissue interference between modular components.All screws must be adequately tightened to ensure they are recessed to prevent mechanical interference between modular components.

Brand Name
24MM BASEPLATE, MONOBLOCK SCREW
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19129613
Report Number1220246-2024-02102
Device Sequence Number6825910
Product Code PHX
UDI-Device Identifier00888867296442
UDI-Public00888867296442
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number24MM BASEPLATE, MONOBLOCK SCREW
Device Catalogue NumberAR-9560-24S
Device Lot Number8007
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown